# SDR DALA2015030601905

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Heater Blanket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT HEATER BLANKET AFT T/E.  CRACKED LT HEATER BLANKET AFT T/E WAS REPAIRED IAW ER/A 532501-14AD, REVISION ORIGINAL.
